On the stability of a Pexiderized mixed type quadratic functional equation II
Bull. Korean Math. Soc. 2007 Vol. 44, No. 3, 569-587 Printed September 1, 2007
Kil-Woung Jun, Jin-Hee Lee, and Yang-Hi Lee Chungnam National University, Chungnam National University, Kongju National University of Education
Abstract : In this paper, we establish the generalized Hyers-Ulam-Rass\-ias stability of the Pexider type quadratic equation $ f_1(x+y+z)+f_2(x-y)+f_3(x-z)-f_4(x-y-z) -f_5(x+y)-f_6(x+z)=0 $ and its general solution.
Keywords : Hyers-Ulam-Rassias stability, quadratic equation, Pexider type quadratic equation